Keyword : multipartition constraints


Reduction of Constraints from Multipartition to Bipartition in Augmenting Edge-Connectivity of a Graph by One
Satoshi TAOKA Tadachika OKI Toshiya MASHIMA Toshimasa WATANABE 
Publication:   
Publication Date: 2018/02/01
Vol. E101-A  No. 2 ; pp. 357-366
Type of Manuscript:  Special Section PAPER (Special Section on Mathematical Systems Science and its Applications)
Category: 
Keyword: 
connectivity augmentation problemsedge-connectivitymultipartition constraintsgraphspolynomial time algorithms
 Summary | Full Text:PDF(770.3KB)